Multiplicative decision rules for multiobjective decision problems

Mordechai I. Henig*, Zvi Ritz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Properties of consistency of general decision rules for multiobjective decision problems are discussed. Decision rules based on the family of weighted geometric averages are introduced, their properties are analysed and possible implementations are discussed.

Original languageEnglish
Pages (from-to)134-141
Number of pages8
JournalEuropean Journal of Operational Research
Volume26
Issue number1
DOIs
StatePublished - Jul 1986

Keywords

  • Decision theory
  • multiple criteria
  • utility function

Fingerprint

Dive into the research topics of 'Multiplicative decision rules for multiobjective decision problems'. Together they form a unique fingerprint.

Cite this